Journal of Symbolic Logic

Review: Wolfram Schwabhauser, On Models of Elementary Elliptic Geometry

L. W. Szczerba

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 36, Issue 4 (1971), 682.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183737984

JSTOR
links.jstor.org

Citation

Szczerba, L. W. Review: Wolfram Schwabhauser, On Models of Elementary Elliptic Geometry. J. Symbolic Logic 36 (1971), no. 4, 682. https://projecteuclid.org/euclid.jsl/1183737984


Export citation